# SDR AALA960842

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND RIGHT AFT SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  RESEATED LAMP HOUSING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
